# SDR SWAA2021101829575

- Difficulty date: October 14, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737
- Aircraft serial: 29845
- Aircraft time: 64,464 hours, 37,840 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SEVERAL ELONGATED HOLES IN 193B PANEL. ; / [01] REMOVED AND REPLACED THE CENTER WING TO BODY FAIRING PANEL 193B PER AMM 53-51-21.
